MathSciNet Relay Station
MathSciNet bibliographic data
MR823362 (87i:34021) 34B25 (47E05)
Guseĭnov, G. Sh. On the spectral analysis of a quadratic pencil of Sturm-Liouville operators. (Russian) Dokl. Akad. Nauk SSSR 285 (1985), no. 6, 1292–1296.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement